On the boundedness of the V-conjugation operator on Hardy spaces

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 42, (2012), Pages 121-129


Nacima Memić

Department of Mathematics,

University of Sarajevo,

Zmaja od Bosne 33-35,

Sarajevo,

Bosnia and Herzegovina

mailto:nacima.o@gmail.com






Abstract In this work we prove that the V-conjugation operator is of type (H1,H1). We provide an example that shows that the L1-norm of the V-conjugate function is not equivalent to the H1-norm of the original function on any Vilenkin group.

Keywords Vilenkin groups, Hardy spaces, V-conjugation operator.

Classification (MSC2000) 42C10.

Full text

Full paper

Personal tools